Rocky Mountain Journal of Mathematics

Two Point Boundary Value Problems for Nonlinear Differential Equations

Yiping Mao and Jeffrey Lee

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 26, Number 4 (1996), 1499-1515.

Dates
First available: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181072000

Digital Object Identifier
doi:10.1216/rmjm/1181072000

Mathematical Reviews number (MathSciNet)
MR1447599

Zentralblatt MATH identifier
0885.34019

Subjects
Primary: 34C15: Nonlinear oscillations, coupled oscillators 34C25: Periodic solutions

Keywords
Two-point boundary value problem nonlinear equation $k$-set contractive operator

Citation

Mao, Yiping; Lee, Jeffrey. Two Point Boundary Value Problems for Nonlinear Differential Equations. Rocky Mountain Journal of Mathematics 26 (1996), no. 4, 1499--1515. doi:10.1216/rmjm/1181072000. http://projecteuclid.org/euclid.rmjm/1181072000.


Export citation

References

  • P.B. Bailey, L.F. Shampine and P.E. Waltman, Nonlinear two-point boundary value problems, Academic Press, New York, 1968.
  • S.R. Bernfeld and V. Lakshmikanthan, An introduction to nonlinear boundary value problems, Academic Press, New York, 1974.
  • F.E. Browder and W.V. Petryshyn, Approximation method and the generalized topological degree for nonlinear mapping in Banach spaces, J. Funct. Anal. 3 (1969), 217-245.
  • L.H. Erbe, Existence of solutions to boundary value problems for second order differential equations, Nonlinear Anal. 6 (1982), 1155-1162.
  • R.E. Gaines and J.L. Mawhin, Alternative problems, coincidence degree, and nonlinear differential equations, Lecture Notes in Math 568, Springer Verlag, Berlin, 1977.
  • A. Granas, R.B. Guenther and J.W. Lee, Nonlinear boundary value problem for some classes of ordinary differential equations, Rocky Mountain J. Math. 10 (1980), 35-58.
  • --------, Nonlinear boundary value problem for ordinary differential equations, Dissnes. Math. 244 (1985), 1-128.
  • G. Hetzer, Some remarks on $\Phi_+$ operators and on the coincidence degree for Fredholm equations with noncompact nonlinear perturbations, Ann. Soc. Sci. Bruxelles 89 (1975), 847-508.
  • P. Kelevedjiev, Existence of solutions for two-point boundary value problems, Nonlinear Anal. 22 (1994), 217-224.
  • A.C. Lazer, On Schauder's fixed point theorem and forced second-order nonlinear oscillations, J. Math. Anal. Appl. 21 (1968), 421-425.
  • W.V. Petryshyn, Approximation-solvability of nonlinear functional and differential equations, Marcel Dekker, Inc., New York, 1993.
  • W.V. Petryshyn an Z.S. Yu, Nonresonance and existence for nonlinear BV problems, Houston J. Math. 9 (1983), 511-530.
  • --------, Existence theorems for higher order nonlinear periodic boundary value problems, Nonlinear Anal. 6 (1982), 943-969.
  • S. Umamaheswarman and M.V.S. Suhasini, A global existence theorem for the boundary value problem of $y^ \pp=f(x,y,y^\p)$, Nonlinear Anal. 10 (1986), 679-681.
  • J.R.J. Ward, Asymptotic conditions for periodic solutions of ordinary differential equations, Proc. Amer. Math. Soc. 81 (1981), 415-420.